MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number H74939401062500
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension.Presented to emergency department with chest pain and taken to cath lab.While preparing equipment for procedure, the wire to cutting balloon snapped off and broke.No harm to the patient.The wolverine cutting balloon delivery system broke in half as it was being loaded onto the wire.

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10430516
Report Number10430516
Device Sequence Number11360903
Product Code NWX
UDI-Device Identifier08714729888154
UDI-Public(01)08714729888154(17)220126(10)25107083
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2020
Report Date (Section F) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH74939401062500
Device Catalogue NumberH74939401062500
Device Lot Number25107083
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/12/2020